このエントリーをはてなブックマークに追加
ID 33133
フルテキストURL
著者
Golasinski, Marek Nicolaus Copernicus University
Gonçalves, Daciberg Lima Departamento De Matemática
Wong, Peter Bates College
抄録

In 1945, R. Fox introduced the so-called Fox torus homo- topy groups in which the usual homotopy groups are embedded and their Whitehead products are expressed as commutators. A modern treatment of Fox torus homotopy groups and their generalization has been given and studied. In this note, we further explore these groups and their properties. We discuss co-multiplications on Fox spaces and Jacobi identities for the generalized Whitehead products and the T- Whitehead products.

キーワード
Fox torus homotopy groups
generalized Whitehead products
Jacobi identity
発行日
2008-01
出版物タイトル
Mathematical Journal of Okayama University
50巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol50/iss1/9